# SDR RRXA000053

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND HOLE, RIGHT WING, T/E AT STA XRS 761 T/E BLOWN OUT (LIGHTNING STRIKE EXIT HOLE).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
